Skip to main content

Research Repository

Advanced Search

Non-Gaussianities and chiral gravitational waves in natural steep inflation

Anber, Mohamed M.; Sorbo, Lorenzo

Authors

Lorenzo Sorbo



Citation

Anber, M. M., & Sorbo, L. (2012). Non-Gaussianities and chiral gravitational waves in natural steep inflation. Physical Review D, 85(12), https://doi.org/10.1103/physrevd.85.123537

Journal Article Type Article
Publication Date 2012
Deposit Date Oct 3, 2021
Journal Physical Review D
Print ISSN 1550-7998
Electronic ISSN 1550-2368
Publisher American Physical Society
Volume 85
Issue 12
DOI https://doi.org/10.1103/physrevd.85.123537